MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during biceps tenodesis surgery both anchors did not gripp.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with a different part, swive lock.It was not necessary to switch the surgical technique or do a second surgery.No further information received.Update, 16-mar-2021 -sac received further information that another drill was not necessary.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual evaluation showed the devices were received disassemble from the inserter shaft prior to received.No damaged was observed to the shaft or suture assembly.Review of device history record showed the device was assembled per specifications.The most likely causes are improper bone prep and/or misaligned insertion.

Brand Name
FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19558624
Report Number1220246-2024-05926
Device Sequence Number11964930
Product Code MBI
UDI-Device Identifier00888867276901
UDI-Public00888867276901
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberFIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Device Catalogue NumberAR-3632
Device Lot Number12214664
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown